# SDR SWAA2018090424749

- Difficulty date: August 29, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N7716A
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 43,009 hours, 20,645 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 11111111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION, MAIN WHEEL WELL VERTICAL PRESSURE WEB CRACKED AT BS. 663.75, BETWEEN LBL 32 TO LBL 42.  REPAIRED WEB PER SRM.
